# SDR 97FDEA00891

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65159751
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0842, DISCOVERED CRACK IN FORWARD I/B RADIUS OF LT 870 TERMINAL FITTING, 2.8 INCHES ABOVE STR 10 TO 1.7 INCHES BELOW STR 10.
